I have been married for 6 months. My husband and I never wanted children. We found out we were pregnant, and decided to have an abortion. My surgical abortion was on May 15th. The procedure was simple, and I felt fine the next day. I bled for about 6 days (lighter than a period). 10 days after the abortion, we had sex again. YES we used a condom, but the condom broke. My husband did not finish inside me, and from what i've read, i shouldn't have even ovulated yet, so i didnt think i had anything to worry about. A few days after that episode, we made love again. We used a condom again, and because i have heard that you are super fertile after an abortion, i didnt want to risk anything, or freak out for weeks, so i took Plan B the next morning. Seriously, 2 hours after taking Plan B, i noticed some blood in my panties. I initially thought this was my period, so i used a tampon. After 4 hours with the tampon in, there was barely any blood on the tampon and I havent needed one at all today (the day after plan b). Also, i took a pregnancy test yesterday that was negative, so all of the hcg is out of my system from the original pregnancy. So, my question is, Is this my period? Is it possibly implantation bleeding? Is this a cause of Plan B? I am so confused and scared. Someone please answer my question without judgement. Thank you.
You won't get any judgement from me. I've also had an abortion and I'm totally pro-choice.
Having said that, I have to say I don't have an answer to any of your questions and suggest you speak with the doctor who did the abortion, your own OB/GYN, (if you can) or Planned Parenthood who can put you in touch with someone to answer all your questions.
Sorry I wasn't of more help but I'm simply not qualified to answer medical questions of this nature.
Have you and your husband considered a vasectomy or tubal ligation so you'll never have to go through this again?
Yes, I've considered having my tubes tied. I have been to 3 different doctors, who all refused because I don't have children. (Kinda ridiculous, right?)
I have had severe reactions to every bc I have tried. After all of this confusion is over (hopefully soon) and I can heal emotionally as well as physically, I plan to approach my husband about our options regarding his body.
I will never go back to the clinic that performed my procedure. I can't imagine dealing with the protesters again :/
I'm just so ashamed and embarassed of my recent behavior that I don't want to look a dr. in the eye and tell them the whole story. Guess ill bite the bullet and make an appt. :(
Anything causing the sudden loss of a pregnancy can mess up your cycles for a bit. The sudden change in hormones can really wreck havoc. For some women cycles will return to normal rather quickly, for others they may find that their cycles are irregular for a while. In some circumstances, prometrium is used to get your cycle started again, but in your case it sounds like it could have just been some mid cycle spotting. If it was 10 days post procedure it's unlikely to have been your actual period, and in all honestly implantation bleeding is not very common. When it does happen it is typically just a tiny little spot, so it really doesn't sound like that is the case.
If your concerned, always see your Dr. But more then likely this is just your body readjusting and it may just take a few cycles to regulate. I have had to have 4 d+c's due to pregnancy loss (the procedure is pretty much the same) and have been through something similar. All the best to you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.